Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Some Problems in Abstract Algebraic Geometry

Jun-Ichi Igusa
Proceedings of the National Academy of Sciences of the United States of America
Vol. 41, No. 11 (Nov. 15, 1955), pp. 964-967
Stable URL: http://www.jstor.org/stable/89189
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Some Problems in Abstract Algebraic Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
964
    964
  • Thumbnail: Page 
965
    965
  • Thumbnail: Page 
966
    966
  • Thumbnail: Page 
967
    967